Modelling of non-linear bar stochastical systems
Articles
Antanas Kudzys
Institute of Architecture and Construction, Lithuania
Laimutis Jonas Vaicekauskas
Klaipėda University, Lithuania
Published 1998-12-21
https://doi.org/10.15388/NA.1998.2.0.15287
PDF

Keywords

none

How to Cite

Kudzys A. and Vaicekauskas L. J. (1998) “Modelling of non-linear bar stochastical systems”, Nonlinear Analysis: Modelling and Control, 2(1), pp. 69-74. doi: 10.15388/NA.1998.2.0.15287.

Abstract

Simple and practical analysis of probabilistic safety indexes of nonlinear bar systems is under consideracion.The nodal epizodic loading of systems and the left-side truncated probability distribution curves of their member resistances are taken into account. The analysis of long term member safety is based on dynamic models of stochastical sequence of its performance function. The evaluation of member safety indexes by the methods of cumulative coefficient of correlation and limit episodic action effects is presented.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy